Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subnormals in $ C\sp{\ast} $-algebras


Author: F. H. Szafraniec
Journal: Proc. Amer. Math. Soc. 84 (1982), 533-534
MSC: Primary 46L05; Secondary 47B20
MathSciNet review: 643743
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove, in a $ {C^* }$-algebra set-up, the Bram improvement of Halmos' characterization of subnormals: $ (1) \Rightarrow (2)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 47B20

Retrieve articles in all journals with MSC: 46L05, 47B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0643743-6
Article copyright: © Copyright 1982 American Mathematical Society